Feeds:
Posts
Comments

Archive for December 2nd, 2019


Today Nissa was again admitted to the UST Hospital for her one time shot of radioactive therapy.  For the past two weeks her endocrinologist stopped her medication prior to her admittance but will resume after her isolation for three straight days. We can’t go there and visit her this time because of the radiation. The past days, her high TSH left her feeling weak, with ” fatigue, brain fog, muscle cramps, numbness, muscle and bone pain and bouts of uncontrollable crying and mood swings”. High TSH levels can mean your thyroid is not making enough thyroid hormones, a condition called hypothyroidism. I think it is necessary to make the treatment effective. The cost of that one-time treatment is quite expensive. She took a photo  of her room which is a little bigger than the one she had  before. There is another bed for a caretaker but no one in the family is allowed to stay there because of the effect of the radiation.

She sent me this photo earlier, a shot of her room at the hospital. We talked through messenger.

She is required to drink twelve liters of water during her stay.  They told her to eat sour fruits too.  Hospital food is sometimes too bland but this looks okay for dinner.

May I please request for your prayers for the successful treatment of my daughter? Thank you so much 🙂

Read Full Post »